# SDR GLBA20111114L

- Difficulty date: November 14, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 32,407 hours, 38,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSP, FOUND A CRACK IN THE FUSELAGE FRAME AT FS 288 AND STRINGER 4R, .3" IN LENGTH.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-53-064. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.  MAJOR REPAIR.
